Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: i feel detached crazychickuk

Posted by SLS on September 4, 2004, at 9:01:53

In reply to Re: i feel detached, posted by crazychickuk on September 4, 2004, at 7:37:07

I think your sense of detachment might be a worsening of the depression itself. It is difficult to say whether or not it will subside with time. Your central nervous system is still in a state of change from your stopping medication. It might just be a temporary passing phase occurring as your system adjusts.

I think you need to sit down and decide what you need to do to help yourself get well. This almost certainly includes continuing with drug trials to find a treatment that will effectively treat your depression and anxiety. You must accept that you will experience side effects at the beginning of each drug trial. Many of these, of course, witll subside over time. Discuss with your doctor what the possible side effects are before you begin any new medication, and what you can do about them if they appear. This way you will be prepared to tolerate. Take things one step at a time. Your doctor might have done a very good thing by allowing both you and your brain settle down. Use this time to get it straight in your mind what you have to do. Make a plan and try to stick to it. Ask questions now. Work with your doctor to put the plan together. You might also profit greatly from seeing a counselor.

You have a bunch of people who are very interested in seeing you feel better. We'll be keeping an eye on you. Ask questions. Resolve to win the war. You will. Take one constructive and positive step at a time.

Relax. Slow down. You'll get there.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:386119
URL: http://www.dr-bob.org/babble/20040904/msgs/386306.html